Journal of Symbolic Logic 49 (2):425-436 (1984)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274174
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,323
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Upper Bounds for the Arithmetical Degrees.M. Lerman - 1985 - Annals of Pure and Applied Logic 29 (3):225-254.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
15 ( #674,128 of 2,448,730 )

Recent downloads (6 months)
1 ( #445,641 of 2,448,730 )

How can I increase my downloads?

Downloads

My notes